Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

What causes burning sensation in anus and frequent gas after taking Nexpro for oesophagitis?

User rating for this question
Answered by

Practicing since : 1996
Answered : 1680 Questions
Hi Dr. This is my follow up query regarding the oesophagitis grade a. I am in 4th week of medication of nexpro 40. I think the acidity has reduced but I feel burning sensation after the motion in anus area and freaquesnt gas. Please advise. Thanks
Posted Mon, 16 Dec 2013 in Digestion and Bowels
Answered by Dr. Ratnakar Kini 14 hours later
Brief Answer: Detailed answer given below Detailed Answer: Hi, Good to hear that you are feeling better with regards to your Grade A esophagitis. Continue taking Nexpro till you get complete relief. The burning sensation in the anus occurs due to many different conditions. Some of the common conditions include a fissure , hemorrhoids which occur if you are constipated. So if you are constipated, take high fiber diet and drink lot of fluids and if needed take fiber supplements. Do sitz bath (sit in a wide mouthed tub with warm water so that the anal part is touching it) for 10-15 minutes three times a day. You can also apply anesthetic gel . Let me know if I can assist you further. Regards, Dr.Ratnakar Kini
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor